# SDR AU010215

- Difficulty date: March 16, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 114650
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE NNR 1 CYLINDER UPPER BARREL AND HEAD SEPARATED. DAMAGE TO PISTON, RINGS, BARREL, INDUCTION TUBE AND PUSHROD TUBE. OIL FILTER METAL CONTAMINATION.
